# SDR SWAA117239

- Difficulty date: October 18, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 52,256 hours, 42,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C34537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FLOORBEAM WEB CRACKED AT BS 708.5, LBL 24.5.  REPAIRED WEB IAW EO AND EA.
